# SDR DALA2025020600909

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 8,088 hours, 3,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FWD PASSENGER DOOR SCUFF PLATE HOLE 4OL CANNOT BE CLEANED UP BY .346" COUNTERSINK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 035-0001:5331-01297-01A/002 00244 COMPLIED WITH ERA 623810-14 PRI REV 0, ERA 623810-14 PRI REV 1 AND FINAL ER/A 623810-14 REV ORIGINAL. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 035-0001:5331-01297-01A/002 00244 COMPLIED WITH ERA 623810-14 PRI REV 0, ERA 623810-14 PRI REV 1 AND FINAL ER/A 623810-14 REV ORIGINAL. ORIGINAL MATERIAL THICKNESS IS .125"AND .004" WAS REMOVED LOG-PAGE UPDATED @ 04FEB25 1833 UTC. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 035-0001:5331-01297-01A/002 00244 COMPLIED WITH ERA 623810-14 PRI REV 0, ERA 623810-14 PRI REV 1 AND FINAL ER/A 623810-14 REV ORIGINAL. (LP# 0794538)
